Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What techniques can one use to reduce paranoia ?

What techniques can one use to reduce paranoia in paranoid personality disorder?
Asked On : Tue, 22 Sep 2009
Answers:  1 Views:  2089
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
People with PPD (paranoid personality disorder) usually do not seek treatment, as they do not see themselves as having a problem. The focus should be increase his general coping skills, improve social interaction, communication and self esteem. Trust is an important factor in treatment because the patients have a tendency to distrust and refuse the treatment . Psychotherapy is the mainstay of treatment . Medication generally is not used to treat PPD. However, medications, such as anti-anxiety, antidepressant or anti-psychotic drugs, might be prescribed if the person's symptoms are extreme, or if he or she also suffers from an associated psychological problem, such as anxiety or depression. Consult the psychiatrist for these.
Answered: Sun, 4 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor